MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Permanent Defibrillator Electrodes

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; Permanent Defibrillator Electrodes
Model Number 0663
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically explanted and replaced due to poor sensing.The patient was stable with no additional adverse effects.This rv lead is expected to be returned for analysis.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50225894
Report Number2124215-2026-43267
Device Sequence Number16037602
Product Code NVY
UDI-Device Identifier00802526592805
UDI-Public(01)00802526592805(17)260826
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/25/2026
Device Model Number0663
Device Catalogue Number0663
Device Lot Number243552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured08/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale